# SDR UALA2008112106613

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 53,477 hours, 10,045 cycles
- Engine: Pwa PW4077
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE NR 2 ENGINE INLET COWL AT 1 O'CLOCK POSITION.  BAD COWL REMOVED.
